MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 8MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93334
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cellulitis (1768)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced an infection (cellulitis) at abutment site and subsequently was treated with topical steroid (specific date and duration not reported) and antibiotics (specific type, date and duration not reported).Additional information has been requested but has not been made available as of the date of this report.
 
Event or Problem Description
Per the clinic, the patient underwent a skin revision surgery under general anesthesia on (b)(6) 2023.The abutment was replaced during the same surgery.

Brand Name
BA400 ABUTMENT 8MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key17592897
Report Number6000034-2023-02697
Device Sequence Number8877320
Product Code MAH
UDI-Device Identifier09321502022743
UDI-Public(01)09321502022743(10)185306(17)241001
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
Report Date (Section F) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93334
Device Catalogue Number93334
Device Lot Number185306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/06/2023
Event Location Hospital
Date Report to Manufacturer09/06/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date09/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA09/13/2023